# SDR CA980417007

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TWO ATTEMPTS WERE MADE BEFORE ALL THREE LANDING GEAR EXTENDED.  CHANGED SENSOR 37G NOSE GEAR DOOR OPEN, RETRACTIONS CARRIED OUT, CHECKED SERVICEABLE.
